# SDR AALA2018100439014

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 321 hours, 123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROWS 8 TO 14 DID NOT WORK.  CONNECTED AND SECURED THE CONNECTOR D12802 AT ROW 8 LEFT IAW WDM 33-51-21.  SEAT MOUNTED EMERGENCY LIGHTS OPS NORMAL IAW AMM 33-51-00.
